# SDR AALA202206286775

- Difficulty date: June 23, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 65,908 hours, 26,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: D2511231800000
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS SIDE ESCAPE ROPE COVER BROKEN. **SUPPLEMENTAL REPORT FOR AALA202206246775: REPLACED FIRST OFFICERS SIDE ESCAPE ROPE COVER AS REQUIRED. ** (CLOSED
